# SDR 2012FA0000372

- Difficulty date: June 7, 2012
- Submitted: June 13, 2012
- Operation: General aviation
- Aircraft: N118RH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5516
- Aircraft time: 3,181 hours, 1,659 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 6228971022
- Part serial: 8035
- Condition: Failed
- Location: Tcas
- Part time: 585 hours, 585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TCAS INTERMITTENT DURING FLIGHT AND FAILED DURING DESCENT.
